MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/0310057x7700500307

Медицинская библиотека · Anaesthesia and intensive care · 1977

Methohexitone-induced convulsions in epileptics.

Male C G, Allen E M

СтатьяПеревод в очереди

Аннотация

The risk of precipitating a convulsion in epileptic patients with methohexitone has been judged to vary widely. This article reports such complications arising during methohexitone-activated E.E.G. recording in a series of 48 epileptic patients from whom anticonvulsant medication was withheld. Two patients developed grand mal convulsions during induction with methohexitone 1-0%. Two others exhibited status epilepticus of the petit mal type and one of the myoclonic type, after stopping an infusion of 0-09% methohexitone. The specificity for methohexitone-induced convulsions in epileptics or crypto-epileptics is supported by a review of the literature.

Для цитирования: Male C G, Allen E M. Methohexitone-induced convulsions in epileptics.. Anaesthesia and intensive care. 1977. DOI: 10.1177/0310057x7700500307.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.